# SDR CA150821005

- Difficulty date: August 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL QUANTITY PROBLEM IN WHICH THE NR 1 SIDE WAS INDICATING TO THE CREW THAT THERE WAS 4800 LBS OF FUEL IN THE LT WING WHEN IN FACT THERE WAS ONLY 600LBS, 90 GALLONS ON THE MAGNA STICKS.  THE CREW HAD A FUEL IMBALANCE CAUTION LIGHT. THE RT TANK SHOWED LOWER THAN THE LT TANK.  TRANSFERRED FUEL IN FLIGHT FROM THE LT TO RT TANK TO EVEN THE FUEL QUANTITY IN THE RT TANK. THEY CONTINUED FOR MOST OF THE FLIGHT TO TRANSFER FUEL FROM LT TO RT TO MAINTAIN A BALANCE LOAD. AFTER LANDING MAINTENANCE TERMINATIONS FOR COLD SOLDER JOINTS. IF THERE IS EVIDENCE OF COLD SOLDER OR BENT PINS ON THE CONNECTOR THEN THE HARNESS SHOULD BE REPLACED. WENT TO DIP THE TANKS AND FOUND 90 GALS IN THE LEFT TANK AND A SIGNIFICANT AMOUNT IN THE RT TANK. MORE THAN THE ALLOWABLE LIMITS FOR FUEL IMBALANCED. AS MAINTENANCE TAXIED THE AIRCRAFT FROM THE GATE TO THE HANGAR THE FUEL LOW LIGHT CAME ON FOR THE LT TANK.  SUBSEQUENT TO THE INDICATION ISSUE MAINTENANCE DISCOVERED DURING A LINE CHECK THAT THE NR 1 ENGINE FADEC FAULTS 810B, 907AB, 911AB. FAULTS OCCURRED ON THE GROUND AS A RESULT OF THE LOW FUEL EVENT THAT OCCURRED ON AUG 14TH.  THE AIRCRAFT RETURNED TO SERVICE.
